1. Bodybuilding Steroids Forum
  2. Steroids UNCENSORED
  3. Experiencing strange symptoms and looking for advice.

Experiencing strange symptoms and looking for advice.

Login to Post
18 days ago #1
Ziller33
Contributing Member
Threads:
27
Posts:
132
Reviews:
0
View profile of Ziller33
Ziller33
Contributing Member Posts: 132  Reviews: 0  Threads: 27 

I’ve been on TRT for 8 months. My protocol is 160mg/week of Test Cyp. split into two injections (80mg/ea). Everything has been great expect for the last two weeks. I’ve had a lingering headache that will come and go, poor sleep quality, and fatigue (probably a result of the poor sleep). I’m wondering, could this be the result of high hematocrit, hemoglobin, or possibly high E2? I don’t have any other high E2 symptoms (acne, spicy nips, etc.). I got bloodwork in February and everything was in range (these markers were on the top end). I’m going to get bloodwork soon but thought I would throw it out there and see if anyone else has experienced something similar. Appreciate any ideas/suggestions.

18 days ago #2
oli
Contributing Member
Threads:
9
Posts:
164
Reviews:
1
View profile of oli
oli
Contributing Member Posts: 164  Reviews: 1  Threads: 9 

Increase water intake, donate blood. Donating blood usually gets rid of head aches and anxiety and weird palps for me.

18 days ago #3
Ziller33
Contributing Member
Threads:
27
Posts:
132
Reviews:
0
View profile of Ziller33
Ziller33
Contributing Member Posts: 132  Reviews: 0  Threads: 27 

Thanks i’ll give blood 🙏🏻

18 days ago #4
ugfreaker
Junior Member
Threads:
6
Posts:
39
Reviews:
0
View profile of ugfreaker
ugfreaker
Junior Member Posts: 39  Reviews: 0  Threads: 6 

Why does everyone say acne is a symptom of high E2? E2 literally downregulates sebum production caused by testosterone. Every single time I get acne it's because I've let my E2 drop a bit too low, skip an AI dose and acne clears up in two days.
When my E2 is super high I get red, bloated and puffy, and bitchy about stupid shit, but I feel far better with it on the higher end as long as not super high. It also makes superficial wounds heal waaay faster. Ever got a cut while your E2 was crashed? Shit hurts and swells up like crazy.
In fact, every single bad side I've ever experienced from TRT has had to do with low-end estrogen. Maybe I'm just super lucky.

Edit: not trying to say your issue is low e2, it's likely the hematocrit like others mentioned. Only pointing out that I do not understand the association between high E2 and acne from my own experiences.

Quoted Ziller33; Post# 688
Thanks i’ll give blood 🙏🏻

18 days ago #5
SteroidJet.com
Source
Threads:
2
Posts:
165
Reviews:
0
View profile of SteroidJet.com
SteroidJet.com
Source Posts: 165  Reviews: 0  Threads: 2 

Agree with other responses. Give blood and drink a gallon of water a day….the Red Cross has a power red option if you’re eligible (type O) which only takes red blood cells which is our TRT problem….Always get rid of my headache a couple hours after donating.

Login to Post
SteroidsWiki.com Please Login or Register to learn, share knowledge and grow.